# SDR SWAA2021051262476

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT. REPAIRED STRINGER 26R LOCATED BTW BS500D+10' TO BS540 FWD CARGO COMPARTMENT IAW B737700 SRM 5300032R1 REPAIR 1 FIGURE 206; SRM 514002 AND DWG #143A3230 SHEET 102 REV. AND DWG #143A1215 SHEET 2 REV D. THIS REPAIR IS CATEGORY A NO FURTHER ACTION OR INSPECTION IS REQUIRED MATERIAL USED ALUMINIUM SHEET PN 7075 TO 0.050' PO 2021121145 PN 7075 TO 0.045' PO 2021 113097
